# SDR ASOA201100075

- Difficulty date: January 6, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,174 hours, 27,580 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 336-338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26 RT HEAVILY CORRODED/PITTED AROUND RIVETS APPROX 1/2" 0 0.035" DEEP A FS 336 & 338.   INSTALLED NEW STRINGER SEGMENT IAW SRM 53-00-03.
